# SDR R61A2023011700061

- Difficulty date: January 6, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 22,625 hours, 15,397 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062620001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB 14 CRACKED AT UPPER TRAILING EDGE; REMOVED AND REPLACED LH HSTAB RIB 14. REF SRM 51-40-08.
